# SDR SWAA2022070720151

- Difficulty date: June 17, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 19,785 hours, 9,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA.500H TO 500I; LT TRANSITION ANGLE HAS CORROSION AROUND NUT-PLATE HOLES. / [01] REPLACEMENT OF TRANSITION ANGLE TO BE ACCOMPLISHED ON TTG8Q00D7COK LINE #1709;[02] REPLACEMENT OF TRANSITION ANGLE TO BE ACCOMPLISHED ON TTG8Q00D7COK LINE #1709;[03] REPLACEMENT OF TRANSITION ANGLE TO BE ACCOMPLISHED ON TTG8Q00D7COK LINE #1709;[04] . CARLOS OLVERA (TECHNICIAN); 28-JUN-2022 15:39 UTC REPLACEMENT OF TRANSITION ANGLE TO BE ACCOMPLISHED ON TTG8Q00D7COK LINE #1709
